Small points on rational subvarieties of tori

  • Francesco Amoroso

    Université de Caen, France
  • Evelina Viada

    Universität Basel, Switzerland


Let be a subvariety of a torus defined over the rational numbers. We study the distribution of points of small Weil’s height on . We simplify the proof and we improve previous results by the first author and S. David. We obtain a totally explicit version of a generalized Dobrowolski result on the Lehmer problem.

Cite this article

Francesco Amoroso, Evelina Viada, Small points on rational subvarieties of tori. Comment. Math. Helv. 87 (2012), no. 2, pp. 355–383

DOI 10.4171/CMH/256